# SDR QXEA200701602

- Difficulty date: October 18, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 16,670 hours, 12,048 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT ENGINE PYLON TRAILING EDGE ASSEMBLY LOWER SKIN IS DISBONDED AND TORE.  REPAIRED IAW SRM 54-53-01, 51-75-00, AND 51-42-13.
